# SDR DALA2016041703096

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT FWD GALLEY  AREA ON STR 23R.  REPLACED CORNER FITTING LOCATED FRAME 20 AND STR 23R FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112225.
